Open Access

On topologically equivalent Morse functions on 3-manifold


Full Text

Coming Soon.





Article Information

TitleOn topologically equivalent Morse functions on 3-manifold
SourceMethods Funct. Anal. Topology, Vol. 5 (1999), no. 3, 49-53
MathSciNet MR1771545
CopyrightThe Author(s) 1999 (CC BY-SA)

Citation Example

A. O. Prishlyak, On topologically equivalent Morse functions on 3-manifold, Methods Funct. Anal. Topology 5 (1999), no. 3, 49-53.


BibTex

@article {MFAT103,
    AUTHOR = {Prishlyak, A. O.},
     TITLE = {On topologically equivalent Morse functions on 3-manifold},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {5},
      YEAR = {1999},
    NUMBER = {3},
     PAGES = {49-53},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=103},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues